RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 2, Pages 162–205 (Mi aa1238)  

This article is cited in 14 scientific papers (total in 14 papers)

Research Papers

Singular points of the sum of exponential monomials series on the boundary of convergence domain

O. A. Krivosheyeva

Bashkir State University, Ufa, Russia

Full text: PDF file (374 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:2, 321–350

Bibliographic databases:

Received: 17.07.2009

Citation: O. A. Krivosheyeva, “Singular points of the sum of exponential monomials series on the boundary of convergence domain”, Algebra i Analiz, 23:2 (2011), 162–205; St. Petersburg Math. J., 23:2 (2012), 321–350

Citation in format AMSBIB
\Bibitem{Kri11}
\by O.~A.~Krivosheyeva
\paper Singular points of the sum of exponential monomials series on the boundary of convergence domain
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 2
\pages 162--205
\mathnet{http://mi.mathnet.ru/aa1238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841675}
\zmath{https://zbmath.org/?q=an:06026705}
\elib{http://elibrary.ru/item.asp?id=20730110}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 2
\pages 321--350
\crossref{https://doi.org/10.1090/S1061-0022-2012-01199-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000302454300007}
\elib{http://elibrary.ru/item.asp?id=20488490}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871410597}


Linking options:
  • http://mi.mathnet.ru/eng/aa1238
  • http://mi.mathnet.ru/eng/aa/v23/i2/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Krivosheev, O. A. Krivosheeva, “A basis in an invariant subspace of analytic functions”, Sb. Math., 204:12 (2013), 1745–1796  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. S. Krivosheyev, O. A. Krivosheyeva, “A closedness of set of Dirichlet series sums”, Ufa Math. J., 5:3 (2013), 94–117  mathnet  crossref  elib
    3. O. A. Krivosheeva, A. S. Krivosheev, “Singular points of the sum of a Dirichlet series on the convergence line”, Funct. Anal. Appl., 49:2 (2015), 122–134  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. V. B. Sherstyukov, “Distribution of the zeros of canonical products and weighted condensation index”, Sb. Math., 206:9 (2015), 1299–1339  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. S. Krivosheev, O. A. Krivosheyeva, “A basis in invariant subspace of entire functions”, St. Petersburg Math. J., 27:2 (2016), 273–316  mathnet  crossref  mathscinet  isi  elib
    6. Zikkos E., “Solutions of Infinite Order Differential Equations Without the Grouping Phenomenon and a Generalization of the Fabry-Polya Theorem”, J. Math. Anal. Appl., 423:2 (2015), 1825–1837  crossref  mathscinet  zmath  isi  elib  scopus
    7. A. I. Abdulnagimov, A. S. Krivosheyev, “Properly distributed subsets in complex plane”, St. Petersburg Math. J., 28:4 (2017), 433–464  mathnet  crossref  mathscinet  isi  elib
    8. A. I. Abdulnagimov, A. S. Krivoshyev, “Representation of analytic functions”, Ufa Math. J., 8:4 (2016), 3–23  mathnet  crossref  mathscinet  isi  elib
    9. O. A. Krivosheyeva, A. S. Krivosheyev, “A representation of functions from an invariant subspace with almost real spectrum”, St. Petersburg Math. J., 29:4 (2018), 603–641  mathnet  crossref  mathscinet  isi  elib
    10. O. A. Krivosheeva, “Invariant subspaces with zero density spectrum”, Ufa Math. J., 9:3 (2017), 100–108  mathnet  crossref  isi  elib
    11. O. A. Krivosheeva, “Basis in invariant subspace of analytical functions”, Ufa Math. J., 10:2 (2018), 58–77  mathnet  crossref  isi
    12. O. A. Krivosheeva, A. S. Krivosheev, “Singular points for the sum of a series of exponential monomials”, Probl. anal. Issues Anal., 7(25), spetsvypusk (2018), 72–87  mathnet  crossref  elib
    13. Ufa Math. J., 10:3 (2018), 142–148  mathnet  crossref  isi
    14. V. B. Sherstyukov, “Asimptoticheskie svoistva tselykh funktsii s zadannym zakonom raspredeleniya kornei”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 104–129  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:417
    Full text:103
    References:38
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020